Question 18 1 out of 1 points A 57 year old male patient who has been

Question 18 1 out of 1 points a 57 year old male

This preview shows page 5 - 8 out of 9 pages.

Question 181 out of 1 points
Background image
A 57-year-old male patient who has been prescribed doxorubicin for small-cell lung cancer is advised by the nurse to avoid taking aspirin or drugs that contain aspirin because it mayResponse Feedback:promote bleeding.It is essential to caution the patient against taking aspirin or drugs that contain aspirin while on doxorubicin drug therapy because aspirin may promote bleeding during periods of suppressed bone marrow function. Aspirin will not cause extravasation injury, radiation recall reaction, or acute nausea and vomiting; these are adverse effects of doxorubicin.Question 191 out of 1 pointsA 47-year-old woman has been diagnosed with open-angle glaucoma. Pilocarpine drops are prescribed. The nurse's assessment reveals that the patient has worn soft contact lenses for 15 years. The nurse will instruct the patient toResponse Feedback:remove the contact lenses before applying the drops.The nurse should instruct the patient to remove the contact lenses before applying the drops to the eyes. If pilocarpine drops are applied to the eyes when soft contact lenses are in place, the lenses can deteriorate or absorb the drug. There is no need to stop wearing contact lenses during this therapy, but application of the lenses should take place after the drops have been applied.Question 201 out of 1 pointsA woman has a long history of seasonal allergies that are typically accompanied by rhinorrhea, red eyes, and frequent sneezing. Sneezes are a result ofResponse Feedback:a CNS reflex that is initiated by receptors in the nasal cavities.The walls of the nasal cavity are sensitive to irritation. When receptors in these walls are stimulated, a central nervous system (CNS) reflex is initiated, and a sneeze results. CO2 levels, goblet cells, and the cilia are do not participate directly in the sneeze reflex.Question 211 out of 1 pointsA female patient has been taking prednisone for her asthma for 1 month. The nurse will teach her to gradually decrease her dose of prednisone to avoidResponse Feedback:adrenal insufficiency.The patient may develop adrenal insufficiency (addisonian crisis), which is characterized by glucocorticoid insufficiency without mineralocorticoid insufficiency. Hypokalemia occurs as a result of hyperaldosteronism. Gastrointestinal distress and menstrual irregularities are common adverse effects of the drug, but these effects are not as serious as preventing adrenal insufficiency.Question 22
Background image
1 out of 1 pointsThe parents of a 7-year-old boy who has just been diagnosed with allergic asthma are being taught about their son's medication regimen by the nurse. The nurse is currently teaching the parent's about the appropriate use of a “rescue drug” for acute exacerbations of their son's asthma. What drug should the nurse suggests the parents to use in these situations?
Background image
Image of page 8

You've reached the end of your free preview.

Want to read all 9 pages?

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture